Mean exit time from a bumpy sphere

Mark A. Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We find the solution of Δf = ‒1 in a deformation of a sphere in.

Original languageEnglish (US)
Pages (from-to)881-883
Number of pages3
JournalProceedings of the American Mathematical Society
Volume122
Issue number3
DOIs
StatePublished - Nov 1994

Keywords

  • Mean exit time

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Mean exit time from a bumpy sphere'. Together they form a unique fingerprint.

Cite this